An expressivist solution to Moorean paradoxes


Freitag, Wolfgang ; Yolcu, Nadja-Mira



DOI: https://doi.org/10.1007/s11229-020-03012-4
URL: https://link.springer.com/article/10.1007/s11229-0...
Additional URL: https://www.researchgate.net/publication/348577074...
Document Type: Article
Year of publication Online: 2021
The title of a journal, publication series: Synthese
Volume: tba
Page range: 1-24
Place of publication: Dordrecht [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 0039-7857 , 1573-0964
Publication language: English
Institution: School of Humanities > Philosophie I (Freitag 2018-)
Subject: 100 Philosophy

Dieser Eintrag ist Teil der Universitätsbibliographie.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item